# SDR DHL2007742070

- Difficulty date: November 20, 2007
- Submitted: February 17, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 460 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RIGHT FUSELAGE SKIN BS 460 2" ABOVE STRINGER 20R.  CUT OUT DAMAGE (DIMENSION 2.25" BY 1.125") IAW B-727 SRM 51-10-1 AND 53-30-3 FIGURE 1.  FABRICATED REPAIR DOUBLER FROM 2024-T3 0.063" PO NR 9006027 (DIMENSION 10" BY 6.5") AND REPAIR FILLER FROM 2024-T3 0.050" PO NR 9005554 (DIMENSION 2.25" BY 1.125") IAW B-727 SRM 53-30-3 FIGURE 1 AND 53-30-2 FIGURE 2.  TREATED AND PRIMED REPAIR PARTS IAW B-727 SRM 51-10-2.  INSTALLED REPAIR AT RIGHT FUSELAGE SKIN BS 440 2" ABOVE STRINGER 20R IAW B-727 SRM 53-30-3 FIGURE 1 AND 51-30-2.
